Volume 20, Issue 4
Bivariate Fractal Interpolation Functions on Rectangular Domains

Xiao Yuan Qian

DOI:

J. Comp. Math., 20 (2002), pp. 349-362

Published online: 2002-08

Preview Full PDF 133 1730
Export citation
  • Abstract

Non-tensor product bivariate fractal interpolation functions defined on gridded rectangular domains are constructed. Linear spaces consisting of these functions are introduced. The relevant Lagrange interpolation problem is discussed. A negative result about the existence of affine fractal interpolation about the existence of affine fractal interpolation functions defened on such domains is obtained.

  • Keywords

Fractal Bivariate functions Interpolation

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-20-349, author = {}, title = {Bivariate Fractal Interpolation Functions on Rectangular Domains}, journal = {Journal of Computational Mathematics}, year = {2002}, volume = {20}, number = {4}, pages = {349--362}, abstract = { Non-tensor product bivariate fractal interpolation functions defined on gridded rectangular domains are constructed. Linear spaces consisting of these functions are introduced. The relevant Lagrange interpolation problem is discussed. A negative result about the existence of affine fractal interpolation about the existence of affine fractal interpolation functions defened on such domains is obtained. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8923.html} }
TY - JOUR T1 - Bivariate Fractal Interpolation Functions on Rectangular Domains JO - Journal of Computational Mathematics VL - 4 SP - 349 EP - 362 PY - 2002 DA - 2002/08 SN - 20 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8923.html KW - Fractal KW - Bivariate functions KW - Interpolation AB - Non-tensor product bivariate fractal interpolation functions defined on gridded rectangular domains are constructed. Linear spaces consisting of these functions are introduced. The relevant Lagrange interpolation problem is discussed. A negative result about the existence of affine fractal interpolation about the existence of affine fractal interpolation functions defened on such domains is obtained.
Xiao Yuan Qian. (1970). Bivariate Fractal Interpolation Functions on Rectangular Domains. Journal of Computational Mathematics. 20 (4). 349-362. doi:
Copy to clipboard
The citation has been copied to your clipboard